Aa
A
A
Close
Avatar universal
does viagra affect your lft results
Hi
I have had to have a few liver function test and the results are a little high (89 was the last one), i havnt had a drink since the 3rd January and the test was done on the 21st Feb. I do take generic Viagra, someone told me that that viagra can raise the ALT in a LFT. Can anyone confirm whether this is correct or not?
Many Thanks
Cancel
1 Answers
Page 1 of 1
Avatar universal
Abnormal liver tests are cited as a rare or very uncommon side affect of Viagra (sildenafil).

"....The following events occurred in <2% of patients in controlled clinical trials; a causal relationship to Viagra is uncertain....."

"....liver function tests abnormal...."

See:  http://www.drugs.com/sfx/viagra-side-effects.html


"Common side effects in this group include diarrhea and upset stomach.
Less common cases include vomiting, gastritis, dry mouth, bleeding in the rectum, abdominal pain, difficulty in swallowing, irritation, or swelling of the esophagus (happens mostly to men who have idiopathic achalasia), atypical liver function tests, viral infection of the mouth, inflammation of the colon, periodontal disease, and infection of the tongue."

See: http://www.sildenafilsideeffects.com/viagra-vs-digestive-system/


Apparently it is possible that Viagra is responsible for your elevated ALT.

Good luck,
Mike
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
Dee1956, and 10356 commented on dominosarah's status
1 hr ago
317787 tn?1473362051
Blank
Dee1956 commented on atthebeach's status
23 hrs ago
317787 tn?1473362051
Blank
Dee1956, and spider6 commented on meegWpaw's status
23 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Liver Disorders Community Resources